# SDR JJBA20220421024

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 37,146 hours, 23,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 82321
- Condition: Unbonded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW FWD CEILING EMERGENCY EXIT INDICATION PLACARD DISBONDED FROM LH MOUNTING SCREW. REMOVED AND REPLACED EXIT LOCATING SIGN ASSEMBLY. OPS CHECK SAT.
